PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 36 | 1 | 83-87
Tytuł artykułu

Orbifold-Hodge numbers of Hilbert schemes

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
36
Numer
1
Strony
83-87
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Dipartimento di Matematica, Università di Pisa, Via Buonarroti 2, I-56127 Pisa, Italy
Bibliografia
  • [B-D] V. V. Batyrev and D. Dais, Strong McKay correspondence, string-theoretic Hodge numbers and mirror symmetry, preprint 1994.
  • [Be] A. Beauville, Variétés kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983), 755-782.
  • [D*1] L. Dixon, J. Harvey, C. Vafa and E. Witten, Strings on orbifolds I, Nuclear Phys. B 261 (1985), 678-686.
  • [D*2] L. Dixon, J. Harvey, C. Vafa and E. Witten, Strings on orbifolds II, Nuclear Phys. B 274 (1985), 285-314.
  • [Fo1] J. Fogarty, Algebraic families on an algebraic surface, Amer. J. Math. 10 (1968), 511-521.
  • [Fo2] J. Fogarty, Algebraic families on an algebraic surface II, Picard scheme of the punctual Hilbert scheme, Amer. J. Math. 96 (1974), 660-687.
  • [Gö1] L. Göttsche, The Betti numbers of the Hilbert schemes of points on a smooth projective surface, Math. Ann. 286 (1990), 193-207.
  • [Gö2] L. Göttsche, Hilbert schemes of zero-dimensional subschemes of smooth varieties, Lecture Notes in Math. 1572, Springer Verlag, Berlin, Heidelberg, New York, 1994.
  • [G-S] L. Göttsche and W. Soergel, Perverse sheaves and the cohomology of Hilbert schemes of smooth algebraic surfaces, Math. Ann. 296 (1993), 235-245.
  • [H-H] F. Hirzebruch and T. Höfer, On the Euler number of an orbifold, Math. Ann. 286 (1990), 255-260.
  • [Re] M. Reid, The MacKay correspondence and the physicists' Euler number, Lecture notes given at Univ. of Utah and at MSRI 1992.
  • [Ro] S.-S. Roan, Orbifold Euler characteristic, Inst. of Math. Acad. Sinica, preprint 1993.
  • [V] C. Vafa, Sting vacua and orbifoldized LG Models, Modern Phys. Lett. A 4 (1989), 1169-1185.
  • [Z] E. Zaslow Topological orbifold models and quantum cohomology rings, Comm. Math. Phys. 105 (1993), 306-331.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv36z1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.